# SDR DXTA2009020103486

- Difficulty date: February 1, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 2,140 hours, 1,666 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1147
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 1,666 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REMOVED AND REPLACED LT MLG ACUATOR WITH REPAIRED UNIT.  PERFORMED ALL OPS CHECKS AND LEAK CHECKS.  OPS AND LEAK CHECKS GOOD.  ALL ACTUATOR HARDWARE REPLACED WITH NEW.  SERVICED EMERGENCY BLOWDOWN BOTTLE TO FULL AND SAFETIED WORK DONE IAW MM 32-30-04.
